Spectral radius and clique partitions of graphs

Jiang Zhou*, Edwin R. van Dam

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)


We give lower bounds on the size and total size of clique partitions of a graph in terms of its spectral radius and minimum degree, and derive a spectral upper bound for the maximum number of edge-disjoint t-cliques. The extremal graphs attaining the bounds are exactly the block graphs of Steiner 2-designs and the regular graphs with Kt-decompositions, respectively.
Original languageEnglish
Pages (from-to)84-94
JournalLinear Algebra and its Applications
Publication statusPublished - Dec 2021


  • Clique partition
  • Clique partition number
  • Spectral radius
  • Steiner 2-design


Dive into the research topics of 'Spectral radius and clique partitions of graphs'. Together they form a unique fingerprint.

Cite this